Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 9, 2011Walker County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 2:09 PM EDT for Walker County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 2:09 PM EDT (18:09 UTC)
Expired
Jun 9, 2011, 3:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA

County Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WWUS82 KFFC 091809
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT THU JUN 9 2011

GAZ002-011-091900-
209 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WALKER AND CHATTOOGA COUNTIES UNTIL 300 PM EDT...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND LAFAYETTE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALKER AND CHATTOOGA COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE NAOMI...LAFAYETTE...LINWOOD...SUTTLES 
MILL...CENTER POST...TRION AND SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE 
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3473 8537 3473 8516 3472 8517 3472 8515
      3455 8512 3452 8515 3450 8520 3450 8531
      3453 8540
TIME...MOT...LOC 1809Z 359DEG 6KT 3464 8526

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 1:55 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 9, 1:55 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT THU JUN 9 2011

.UPDATE...

MOST FORECAST ELEMENTS LOOKING GOOD THIS MORNING. HAVE MADE SOME
TWEAKS TO SKY COVER TO ACCOUNT FOR THE MIDLEVEL CLOUDS OVER THE
NORTH AND NORTHWEST METRO AREA. WILL SEND A QUICK ZONE UPDATE TO
ACCOUNT FOR THIS...BUT OTHERWISE NO REAL CHANGES OTHER THAN TO
HOURLY TRENDS.

TDP

&&

.PREV DISCUSSION... /ISSUED 740 AM EDT THU JUN 9 2011/

PREV DISCUSSION...

..MARGINAL INCREASES TO RAIN CHANCES THROUGH THE WEEKEND...

SHORT TERM /TODAY THROUGH SATURDAY/...
/ISSUED 309 AM EDT THU JUN 9 2011/
LATEST MSAS ANALYSIS SHOWS MAIN HIGH PRESSURE RIDGE STILL IN PLACE
OFF THE SE GEORGIA COAST THROUGH THE PANHANDLE OF FLORIDA. NORTH
OF THIS FEATURE...A VERY WEAK TROUGH OF LOW PRESSURE EXTENDED FROM
THE MID ATLANTIC THROUGH NORTH AND CENTRAL GEORGIA AND INTO
ALABAMA. THIS FEATURE COMBINED WITH RESIDUAL INSTABILITY AND
OUTFLOWS HAS RESULTED IN CONTINUED WEAK DEVELOPMENT OF MAINLY
ISOLATED SHOWERS BUT A FEW TICKS OF LIGHTNING AS WELL FROM TIME TO
TIME. THIS ACTIVITY HAS PERSISTED LONGER THAN MODEL PROJECTIONS
BUT EXPECT IT TO DISSIPATE WITHIN THE NEXT 1 TO 2 HOURS.

LIKE PREVIOUS DAYS...EXPECT ACTIVITY TO START THIS AFTERNOON OVER
THE NE MOUNTAINS WITH LOW END SCATTERED ACTIVITY MEANDERING
SOUTHWARD DUE TO VERY LIGHT STEERING FLOW. OUTFLOWS SHOULD ALLOW
ACTIVITY TO PROPAGATE SOUTHWARD AND EXPECT THIS TO PERHAPS BE
FURTHER SOUTH THAN PREVIOUS DAYS DUE TO INCREASED MOISTURE FROM ATL
NORTHWARD. ALTHOUGH NEWER WRF MODELS COMING IN SUGGEST SCT
CONVECTION OVER CENTRAL GA...AT THIS POINT WILL KEEP JUST 20 POPS IN
UNTIL ATMOSPHERE PROVES IT CAN SUSTAIN MORE ROBUST CONVECTION. STILL
LOOKING AT AN ISOLATED HAIL THREAT WITH THE STRONGER STORMS...BUT
STACKED STORM STRUCTURE MAY INHIBIT THIS TO AN EXTENT WITH WET
MICROBURSTS THE HIGHER CONCERN.

A NEAR CARBON COPY DAY IS WHAT THE MODELS DEPICT FOR FRIDAY WITH
THE NORTHERN ZONES SEEING THE BULK OF THE ACTIVITY...ALBEIT
REMAINING MAINLY IN THE ISOLATED CATEGORY. AREA WILL REMAIN IN A
WEAKNESS AT THE SURFACE AND ALOFT ALLOWING FOR VERY SLOW STORM
MOTION WITH WET MICROBURSTS AND SUSTAINED HEAVY RAINFALL IN
ISOLATED LOCATIONS THE MAIN CONCERNS.

BY SATURDAY...WILL BEGIN MONITORING POTENTIAL WAVE OFF THE FLORIDA
COAST AND POTENTIAL INDIRECT INFLUENCES ON LOCAL WEATHER. FOR
NOW...IT LOOKS AS THOUGH PENCIL RIDGE WILL CONTINUE FOR THE
SOUTHEAST THIRD OF THE AREA WITH ENHANCED DRY AIR ALLOWING FOR
VERY LIMITED RAIN CHANCES. ALTHOUGH MID LEVEL HIGH WILL REMAIN IN
PLACE OVER THE NORTH...IT WILL BE WEAK ENOUGH TO ALLOW FOR LOW END
SCT CONVECTION ALONG A WEAK SURFACE TROUGH.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 309 AM EDT THU JUN 9 2011/
WEAK BOUNDARY SAGS INTO THE AREA FOR SUNDAY...BUT LACK OF MID
LEVEL MOISTURE WILL INHIBIT SIGNIFICANT CONVECTION. MORE
INTERESTING DEVELOPMENTS OCCUR EARLY NEXT WEEK AS MID LEVEL HIGH
SHIFTS WEST AND ENERGY DIVES INTO THE AREA IN NORTHWEST FLOW
REGIME ALOFT. THIS COULD ALLOW FOR HIGHER POPS THAN CURRENTLY
ADVERTISED BUT WILL WAIT FOR A FEW MODEL CONFIRMATIONS WITH FUTURE
RUNS BEFORE INCREASING TOO MUCH.

CLIMATE...

RECORDS FOR 06-09

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2008     70 1912     74 1981     51 1977
                                        1933        1931
   KATL      98 2008     66 1891     75 1995     53 1931
                                        1981        1930
                                        1899        1913
   KCSG      97 2008     76 1966     78 1981     54 1977
                1986
                1954

AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  66  95  68 /  20  30  10  20
ATLANTA         93  71  92  71 /  20  20  10  20
BLAIRSVILLE     87  61  86  65 /  30  20  20  20
CARTERSVILLE    95  63  95  65 /  20  20  20  20
COLUMBUS        98  69  96  70 /  10  10  10  20
GAINESVILLE     94  69  91  70 /  20  20  20  20
MACON           97  65  96  66 /  10  10  10  10
ROME            96  64  95  66 /  20  20  20  20
PEACHTREE CITY  95  62  94  64 /  10  20  10  20
VIDALIA         93  69  95  69 /  10   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 9, 5:25 AM EDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EDT THU JUN 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
525 AM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
NORTH GEORGIA. ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF CENTRAL GEORGIA.

.SYNOPSIS...
SURFACE AND UPPER LEVEL RIDGE THAT HAS BEEN DOMINATE ACROSS THE
SOUTHEAST WILL WEAKEN SLIGHTLY TODAY. A WEAK TROUGH WAS STRETCHED
FROM THE MID-ATLANTIC INTO NORTH GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE WIND GUSTS TO 50 MPH. IN
ADDITION...PENNY-SIZED HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING WILL BE POSSIBLE. THE BEST CHANCE OF THUNDERSTORMS WILL
BE NORTH OF A LINE FROM COLUMBUS TO MACON TO AUGUSTA FROM 4 PM TO
MIDNIGHT.

.DISCUSSION...
HIGH PRESSURE ACROSS GEORGIA WILL WEAKEN SLIGHTLY TODAY AND THUS
WILL NOT HELP TO SUPPRESS AS MUCH CONVECTION AS IT HAS THE PAST
FEW DAYS. IN ADDITION...A WEAK SURFACE BOUNDARY WAS STRETCHED FROM
ATLANTA TO MACON...WITH HIGHER DEW POINTS ACROSS NORTH GEORGIA.
THIS FEATURE...ALONG WITH CAPES OF 1500 J/KG...WILL HELP TO
ENHANCE THE CHANCE OF THUNDERSTORMS TODAY...IN PARTICULAR ACROSS
NORTH GEORGIA. STEERING FLOW IS WEAK AND THUS STORMS MAY BECOME
NEARLY STATIONARY. THIS MAY CAUSE SOME AREAS TO RECEIVE LOCALLY
HEAVY RAINFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 9, 1:46 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT THU JUN 9 2011

GAZ013-014-021-022-091830-
146 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 230 PM
EDT...

AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE HOLLIS LATHEM RESERVOIR...MOVING SOUTH
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE REAVIS MOUNTAIN...
HOLLIS LATHEM RESERVOIR...MARBLEHILL...HIGHTOWER...BALL GROUND...
DREW...DUCKTOWN...FREE HOME...BUFFINGTON...HOLBROOK...LATHEMTOWN AND
UNION HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3441 8413 3415 8418 3416 8426 3419 8426
      3418 8434 3421 8445 3446 8434
TIME...MOT...LOC 1745Z 015DEG 7KT 3435 8426
Special weather statement, Jun 9, 2:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT THU JUN 9 2011

GAZ002-011-091900-
209 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WALKER AND CHATTOOGA COUNTIES UNTIL 300 PM EDT...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND LAFAYETTE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALKER AND CHATTOOGA COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE NAOMI...LAFAYETTE...LINWOOD...SUTTLES
MILL...CENTER POST...TRION AND SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3473 8537 3473 8516 3472 8517 3472 8515
      3455 8512 3452 8515 3450 8520 3450 8531
      3453 8540
TIME...MOT...LOC 1809Z 359DEG 6KT 3464 8526

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:09 PM EDTSpecial Weather StatementFFCJackson36 min
Jun 9, 1:46 PM EDTSpecial Weather StatementFFCForsyth44 min
Jun 9, 2:19 PM EDTSpecial Weather StatementFFCForsyth41 min
Jun 9, 2:25 PM EDTSevere Thunderstorm WarningFFCForsyth35 min
Jun 9, 2:37 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 9, 2:50 PM EDTSpecial Weather StatementFFCPickens25 min
Jun 9, 2:56 PM EDTSpecial Weather StatementFFCHall49 min
Jun 9, 3:01 PM EDTSpecial Weather StatementFFCWhite44 min
Jun 9, 3:30 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 9, 3:37 PM EDTSpecial Weather StatementFFCMurray38 min
Jun 9, 3:49 PM EDTSpecial Weather StatementFFCFannin41 min
Jun 9, 3:54 PM EDTSpecial Weather StatementFFCUnion21 min
Jun 9, 4:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 4:04 PM EDTSevere Thunderstorm WarningFFCMonroe26 min
Jun 9, 4:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jun 9, 4:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 4:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 9, 4:17 PM EDTSevere Thunderstorm WarningFFCHenry28 min
Jun 9, 4:25 PM EDTSevere Thunderstorm WarningFFCWalton35 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCNewton23 min
Jun 9, 4:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jun 9, 4:44 PM EDTSpecial Weather StatementFFCBanks31 min
Jun 9, 4:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jun 9, 4:49 PM EDTSpecial Weather StatementFFCMorgan26 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale35 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCMorgan34 min
Jun 9, 5:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 9, 5:06 PM EDTSpecial Weather StatementFFCTaylor24 min
Jun 9, 5:10 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 9, 5:11 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 9, 5:20 PM EDTSpecial Weather StatementFFCJones25 min
Jun 9, 5:28 PM EDTSpecial Weather StatementFFCJasper32 min
Jun 9, 5:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 9, 5:44 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe31 min
Jun 9, 5:51 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 9, 6:18 PM EDTSpecial Weather StatementFFCPutnam27 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding32 min
Jun 9, 6:36 PM EDTSpecial Weather StatementFFCTroup24 min
Jun 9, 6:42 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup33 min
Jun 9, 7:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jun 9, 7:13 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 9, 7:23 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Jun 9, 7:40 PM EDTSevere Thunderstorm WarningFFCHeard35 min
Jun 9, 7:49 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 9, 7:53 PM EDTSpecial Weather StatementFFCGlascock37 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.